# SDR UJ82002F00000

- Difficulty date: April 6, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N60UJ
- Make and model: Lear 60LEAR
- Aircraft serial: 007
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 10950618
- Condition: Failed
- Location: Mlg
- Part time: 102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE, TREAD SEPARATION ON TIRE IS OCCURRING WITH ALARMING FREQUENCY.  102 LANDINGS APPEAR TO BE SLIGHTLY MORE THAN .5000 OF ITS EXPECTED LIFE.
